# SDR CA980317022

- Difficulty date: February 5, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 46,584 hours, 44,191 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Drive Gear
- Part number: 734340
- Condition: Stripped
- Location: Oil Pump
- Part time: 32,735 hours, 33,953 cycles
- Component: Oil System, Pwa, JT8D9A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 ENGINE ON WATCH FOR EXCESSIVE OIL CONSUMPTION. DURING TROUBLESHOOTING THE DRIVE GEAR (SPUR GEAR) FOR THE ENGINE OIL PUMP WERE FOUND STRIPPED. THE ENGINE WAS REPLACED.
